Top
20
Doctor insights on: Rapid Heart Beat After Eating

Share
1

1
Rapid heart beat after eating? What could cause this? 60lbs over weight. Taking lexapro (escitalopram) 20 mg

Rapid heart beat after eating? What could cause this? 60lbs over weight. Taking lexapro (escitalopram) 20 mg

Post prand. Tachy: Hello~ If you are 60lbs over weight I can understand that even a good meal would be an extra strain on your heart. It sounds as though you have a major problem with your weight and needs urgent attention. Please go and see your doc and see that there is a significant intervention to get you to lose weight. thanks

Dr. Gutti Rao
377 Doctors shared insights

Rapid Heart Rate (Pulse) (Definition)

Rapid heart beat is a symptom in which a person's heart is beating fast. A fast heart rate can be normal if a person is excited or exercising. Sometimes a rapid rate is called sinus tachycardia, atrial flutter, or atrial fibrillation, etc..., depending on the type of arrhythmia (heart rhythm or rate problem). ...Read more


4

4
Rapid heart beat bp up. Xanax (alprazolam) isn't helping like it use to. Is there something stronger than xanax (alprazolam)? my anexity is causing eating & sleep problems?

Rapid heart beat bp up. Xanax (alprazolam) isn't helping like it use to. Is there something stronger than xanax (alprazolam)? my anexity is causing eating & sleep problems?

Yes: You need to verify that anxiety is the cause of your rapid heart rate, with a medical check. There are a number of different, and probably more effective, medicines for anxiety, compared to Xanax (alprazolam). You need to be seen for an assessment to find the one that is best for you.

5

5
Every time I eat sodium, I start shaking, rapid heart beat, restless, psychiatrist says not mental eating 0 sodium losing weight fast, help me?

Every time I eat sodium, I start shaking, rapid heart beat, restless, psychiatrist says not mental eating 0 sodium losing weight fast, help me?

Eat sodium?: Sodium, as a part of normal table salt, is really everywhere. We don't need that much in our diets, but we do need some. I wonder if you are referring to monosodium glutamate or msg? Maybe you need to be checked out by a physician. If you were my patient, I would want to order a heart monitor test as well as some blood tests for electrolytes and kidney functions.

See 1 more doctor answer
7

7
I am taking nortriptaline 30mg for migraine 2 days now. Having rapid heart beat after taking. Shall I continue taking? Quit it cold? Taper off?

I am taking nortriptaline 30mg for migraine 2 days now. Having rapid heart beat after taking. Shall I continue taking? Quit it cold? Taper off?

Sounds like: You are having adverse rxtn to the nortriptyline, and the dose you are taking is far too low to really prevent future migraine headaches. If you increase dose, you will have more problems. There are far better prophylactic options, and it is best to find a headache specialist, and consider other meds or even otc preps which are safer, more effective, and have less side effect potential.

8

8
How can I treat rapid heart beat after shock?

How can I treat rapid heart beat after shock?

Relax: It is normal to have fast best in stressful conditions so relax and if the fast heart rate persist see your pcp.

9

9
What could cause a have rapid heart beat?

What could cause a have rapid heart beat?

Rapid heart rate: Fever, anxiety, caffeine containing beverages can increase heart rate, diseases such as atrial fibrillation, flutter, supraventricular tachycardia, and life threatening ventricular tachycardia, ventricular fibrillation- hear rates can reach to more than 200.

10

10
What are some causes for a rapid heart beat?

What are some causes for a rapid heart beat?

There can be several: Stress or any state where your body is producing Epinephrine (adrenaline) will increase your heart rate. Increased activity like exercise will alter your hr. Certain drugs like Cocaine can dramatically increase your hr. Also severe infections. Then there are rhythm problems of the heart like atrial fibrillation, svt and other abnormal electrical conduction can cause rapid heart rat.

12

12
Will accupril (quinapril) lower my rapid heart beat?

Will accupril (quinapril) lower my rapid heart beat?

Not likely: If accupril (quinapril) (or any ACE inh) is given for blood pressure, the heart rate will not change. Only beta blockers and some calcium channel blockers will do that. However: if accupril (quinapril) is given for heart failure, it is possible that when CHF is better compensated, the heart rate will be lower due to the better compensated CHF and not by direct effect of the medication.

13

13
Why would I sometimes get dizzy, shakey and a feel a rapid heart beat all of a sudden?

Why would I sometimes get dizzy, shakey and a feel a rapid heart beat all of a sudden?

Many reasons: You may have an arrhythmia, or you may simply be dehydrated. If the rapid heart rate comes first, then the dizziness, arrhythmia is more likely. Please discuss this with your primary doctor, relief from your symptoms is very likely once a diagnosis is made.

See 1 more doctor answer
14

14
Is rapid heart beat, hyperventillation and headache be due to anxiety? Very anxious since few months. (19 yrs male)

Is rapid heart beat, hyperventillation and headache be due to anxiety? Very anxious since few months. (19 yrs male)

The symptoms you: Mention can be from anxiety, or they can be from other things such as thyroid, heart issues, etc. Please see your doc to get a diagnosis and you can go from there. Anxiety can bee treated by a mental health professional. The relaxation response book by cardiologist herbert benson may also be helpful. Peace and good health.

15

15
Should I worry about rapid heart beat - happening on regular basis - can anxiety cause this to happen even when I am at rest?

Should I worry about rapid heart beat - happening on regular basis - can anxiety cause this to happen even when I am at rest?

Get it checked: Anxiety - especially a panic attack - can cause a rapid heart rate. However, there are other causes too. You should get it checked out. Many of the can be treated with medicines and some cured by procedures.

17

17
I ve had rapid heart beat for months now, around 100 or a bit above, I am 38 and most of my blood tests were normal, any idea what may be the cause?

I ve had rapid heart beat for months now, around 100 or a bit above, I am 38 and most of my blood tests were normal, any idea what may be the cause?

Most were normal?: So what tests were out of range? A high thyroid level might cause your heart rate to accelerate. Being anemic (low red blood cell count or low hematocrit) may result in an increased heart rate, as your heart beats faster to try to circulate more oxygen to your cells. Anxiety can increase your heart rate. Btw, I'm assuming that your heart is normal, but it would be reasonable to get that checked!

18

18
My 7 yearold was in the icu 20 daysago for chestpain/rapid heart beat he is awaiting testing but now has extreme pain and apulse of 145 shouldi go2ER?

My 7 yearold was in the icu 20 daysago for chestpain/rapid heart beat he is awaiting testing but now has extreme pain and apulse of 145 shouldi go2ER?

Yes!: If he was in the ICU for 20 days recently and is awaiting testing, I would get him to the ER right now. 911 if you have to.

See 1 more doctor answer
19

19
I woke up unexpectedly shaking like mad with a rapid heart beat. I used my inhaler before I slept. What are the possibilities? I feel like ive just died

I woke up unexpectedly shaking like mad with a rapid heart beat. I used my inhaler before I slept. What are the possibilities? I feel like ive just died

Svt: U may have episode of Svt. Inhalers may trigger but not after 4 hrs. Get Holter monitor or go to Er to get Ekg when u get fast hr to dx and may need av node blockers CA channel blockers not betaockers by a cardiologist. Contact me anytime

20

20
If pristiq (desvenlafaxine) 50 is causing rapid heart beat and anxiety. How possible would pristiq (desvenlafaxine) 75 help? That. Doesn't make sense at all..

If pristiq (desvenlafaxine) 50 is causing rapid heart beat and anxiety. How possible would pristiq (desvenlafaxine) 75 help? That. Doesn't make sense at all..

Other symptoms?: Perhaps a change in dose was recommended to address other symptoms? You are correct that increasing the dose would probably not reduce your heart beat.